Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Area of discontinuous surfaces


Author: Casper Goffman
Journal: Bull. Amer. Math. Soc. 67 (1961), 309-313
DOI: https://doi.org/10.1090/S0002-9904-1961-10597-1
MathSciNet review: 0122957
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10597-1